# SDR AALA202008259010

- Difficulty date: August 24, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N315PE
- Make and model: Boeing 737823
- Aircraft serial: 31261
- Aircraft time: 10,669 hours, 4,379 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Static Port
- Condition: Obstructed
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMBOUT AT APPROXIMATELY 500 MSL ALT DISAGREE DISPLAYED BOTH PFDS. ALT DISAGREED BY 350 -  400 BETWEEN CAPTAIN AND FIRST OFFICER. STANDBY AGREED WITH FIRST OFFICER ALT INDICATION.  FOUND LT STATIC PORTS BLOCKED.  OBSTRUCTION WAS REMOVED.  INSPECTED, FLUSHED, AND LEAK CHECKED.
